MathSciNet Relay Station
MathSciNet bibliographic data
MR2053755 57R17 (53D35 55R20 57S05)
Lalonde, François; Pinsonnault, Martin The topology of the space of symplectic balls in rational 4-manifolds. Duke Math. J. 122 (2004), no. 2, 347–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement